# SDR CA980713018

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16128
- Condition: Deteriorated
- Location: Hydraulic System
- Component: AN91910D
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) LOSS OF ALL NR 1 HYDRAULIC SYSTEM FLUID WAS DUE TO A DAMAGED 'O' RING ON THE REDUCER UNION AT STA XN-180-00 - ZN10.00.  THIS CONNECTS TO LINE 82970010-347.
